MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05860636001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The k electrode expiration date was not provided.The c501 (ul) v module serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
We received an allegation of questionable ise results for 6 patients¿ samples tested on a cobas 6000 c501 (ul) v module.Results for the potassium (k) test were affected.Patient 1: initial result: 3.0 mmol/l.Repeat result: 4.5 mmol/l.Patient 2: initial result: 3.8 mmol/l.Repeat result: 4.8 mmol/l.Patient 3: initial result: 4.4 mmol/l.Repeat result: 4.9 mmol/l.Patient 4: initial result: 5.5 mmol/l.Repeat result: 4.5 mmol/l.Patient 5: initial result: 6.7 mmol/l.Repeat result: 4.5 mmol/l.Patient 6: initial result: 3.1 mmol/l.Repeat result: 3.91 mmol/l.The medical providers questioned the initial results, and the samples were repeated on a different cobas analyzer.The repeat results were deemed to be correct.Reportedly, amended reports with the correct results were issued on (b)(6) 2025.
 
Additional Manufacturer Narrative
Sections d1, d2a, d2b, d4, and g1 were updated.The visual check of the sample did not show any abnormality.The qc recovery was within the acceptable range.The alarm trace did not show any abnormality.The customer was able to resolve the issue by conditioning the ion-selective electrode (ise).No further issues were reported afterward.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key22116555
Report Number1823260-2025-01680
Device Sequence Number7157455
Product Code JJE
UDI-Device Identifier07613336227770
UDI-Public07613336227770
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05860636001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale